# SDR 2006FA0001058

- Difficulty date: October 18, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N87JV
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0206
- Engine: Cont TSIO520*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 0800106379
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PITOT/STATIC TEST, FOUND THAT THE PITOT SYSTEM WAS LEAKING BEYOND LIMITS.  THE LEAKAGE WAS DETERMINED TO BE IN THE TUBING FROM THE PITOT TUBE TO THE FORWARD CABIN BULKHEAD FITTING.  UPON REMOVING THE TUBE (PN 0800106-379) SEVERE CORROSION WAS FOUND AT THE AFT  END, NEAR THE FITTING.  THIS PORTION WAS FOUND HALF BURIED IN THE OUTER INSULATION OF A HEAT DUCT ON THE LT OB SIDE, ALLOWING MOISTURE TO BE TRAPPED.  THIS AREA IS DIFFICULT TO INSPECT AND DAMAGE TO THE TUBE COULD GO UNDISCOVERED UNTIL A LEAK TEST IS PERFORMED.  IT IS RECOMMENDED THAT OPERATORS OF AC HAVE THIS LINE INSPECTED, AND THAT CHAFE AND CORROSION PROTECTION BE APPLIED TO THE TUBE WHERE IT CONTACTS THE INSULATION OF THE HEAT DUCT.
